# SDR CALA2025100809785

- Difficulty date: October 6, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 127,471 hours, 19,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMER EXIT LIGHT IS ON WHEN THE MASTER SWITCH IN FLIGHT DECK IS OFF WITH MASTER EMERGENCY LIGHT SWITCH OFF, DOOR 2R EMER EXIT LIGHT REMAINS OFF. EMERGENCY LIGHTING OPS CHECK REF AMM 33-51-00 PERFORMED SEVERAL TIMES; LIGHTS ARE FUNCTIONING AND EXTINGUISHING AS INTENDED.
